Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 58, No. 4, pp. 389-406 (2001)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On Cyclic Symmetric Heyting Algebras

M. Abad, J.P. Díaz Varela, L. Rueda, A. Fernández and N. Meske

Departamento de Matemática, Universidad Nacional del Sur,
8000 Bahía Blanca -- ARGENTINA
E-mail: imabad@criba.edu.ar , usdiavar@criba.edu.ar , larueda@criba.edu.ar
Departamento de Matemática, Universidad Nacional del Comahue,
8300 Neuquén -- ARGENTINA
E-mail: atassara@uncoma.edu.ar , nemeske@uncoma.edu.ar

Abstract: In this work we investigate the variety of $k$-cyclic symmetric Heyting algebras, $k$ a positive integer. We characterize the simple objects of this variety and we describe the lattice of subvarieties in the linear case. We also give equational bases for each member of this lattice.

Keywords: De Morgan algebras; Heyting algebras; Varieties; The lattice of subvarieties; Equational bases.

Classification (MSC2000): 06D20, 06D30, 08B15.

Full text of the article:

Electronic version published on: 9 Feb 2006. This page was last modified: 27 Nov 2007.

© 2001 Sociedade Portuguesa de Matemática
© 2001–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition